| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
09/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +22.5d) was explanted from the left eye due to blurry vision and visual disturbances.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information to the following sections: h3, h6, and h11.The returned lal was visually inspected.No device problem was found during visual inspection.Manufacturer reference #: (b)(4).